# SDR CALA2025062605897

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N180293
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LE, GAP PANEL, I/B SIDE HAS A CRACK.  REMOVED SKIN IAW B757-200 SRM 51-40-02-OG-0,FABRICATED NEW PART GAP PANEL IAW SRM 57-41-01-02-01,LOCATED AND DRILLED IAW SRM 51- 40-02-OG-0, REMOVED FASTENERS FOR ACCESS IAW SRM 51-40-02-OG-0, INSTALLED NEW PART AND FASTENERS IAW SRM 51-40-02-OG-0.
